Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 61, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 8, 2013, 3:07 PM CDT for Greene County, Perry County, Mississippi. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2013, 3:07 PM CDT (20:07 UTC)
- Expired
- Jun 8, 2013, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 95 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:07 PM CDT | HAIL 1.75 | Hintonville, MS | PERRY CO. SO REPORTED GOLF BALL SIZE HAIL IN HINTONVILLE, MS...APROX 305-310 PM BY RADAR ESTIMATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 963 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
893 WUUS54 KMOB 082007 SVRMOB MSC041-111-082045- /O.NEW.KMOB.SV.W.0061.130608T2007Z-130608T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 307 PM CDT SAT JUN 8 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI... NORTHEASTERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI... * UNTIL 345 PM CDT * AT 306 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 7 MILES SOUTHEAST OF RICHTON...OR 6 MILES NORTH OF BEAUMONT...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HINTONVILLE... BREWER... SAND HILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3143 8893 3142 8866 3119 8885 3122 8897 TIME...MOT...LOC 2007Z 205DEG 12KT 3127 8888 $$
1 follow-up statement
415 WWUS54 KMOB 082042 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 342 PM CDT SAT JUN 8 2013 MSC041-111-082053- /O.EXP.KMOB.SV.W.0061.000000T0000Z-130608T2045Z/ PERRY MS-GREENE MS- 342 PM CDT SAT JUN 8 2013 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR NORTHWESTERN GREENE AND NORTHEASTERN PERRY COUNTIES... AT 339 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHWESTERN GREENE AND NORTHEASTERN PERRY COUNTIES HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 345 PM CDT. LAT...LON 3143 8893 3142 8866 3119 8885 3122 8897 TIME...MOT...LOC 2043Z 165DEG 19KT 3142 8889 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:36 AM CDT, 10 hours 31 minutes earlier.
Area forecast discussion, Jun 8, 4:36 AM CDT, 10 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 436 AM CDT SAT JUN 8 2013 .SHORT TERM (TODAY AND TONIGHT)...DEEP MID TO UPPER TROF OF LOW PRESSURE OVER THE CENTRAL PLAINS AND MUCH OF TX THIS MORNING WILL SHIFT SLIGHTLY TO THE EAST AND DIG THROUGH 12Z SUN SETTING THE STAGE FOR DEEP MOISTURE RETURN ACROSS THE CENTRAL GULF COAST BEGINNING LATE TODAY CONTINUING INTO EARLY SUN MORNING. FOR TODAY BELIEVE THE DEEPER MOISTURE WILL STAY OFFSHORE FOR MOST OF TODAY THEN BEGIN TO SPREAD INLAND BY LATE AFTERNOON AND OVERNIGHT. LATEST MODEL SOUNDINGS ACROSS THE REGION SUPPORT THIS REASONING DEPICTING A RATHER DEEP LAYER OF DRY AIR IN THE MID LEVELS ACROSS THE CWFA THIS MORNING WITH PWATS AVERAGING AROUND 1.15 FOR MOST AREAS EARLY THIS MORNING PROGGED TO INCREASE TO AROUND 1.75 INCHES BY 12Z SUN. AS A RESULT WILL LIKELY SEE BETTER SUNSHINE FOR MOST AREAS EARLY TODAY FOLLOWED BY INCREASING CLOUDS THIS AFTERNOON AND OVERNIGHT. AS FOR PRECIP STILL LOOKS LIKE A NORMAL SEABREEZE PATTERN SETTING UP LATER THIS MORNING MOVING INLAND DURING THE AFTERNOON AND EARLY EVENING HOURS RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS FORMING ALONG THE IMMEDIATE COAST AND JUST OFFSHORE EARLY TODAY THEN SHIFTING INLAND MOSTLY NORTH OF THE COAST AND BECOMING A LITTLE MORE ORGANIZED OVER INLAND AREAS OF THE CWFA THIS AFTERNOON AND EARLY TONIGHT. LATEST MODEL SOUNDING SHOW WE START OFF WITH WETBULB VALUES AROUND 10KFT EARLY TODAY WITH DECENT CAPPING AROUND 10KFT THROUGH 18Z FOLLOWED BY BETTER MIXING IN THE MID TO LATE AFTERNOON AS BETTER LOW TO MID LEVEL MOISTURE BEGINS TO ADVECT INLAND WITH THE BETTER SEABREEZE CIRCULATION LATER IN THE DAY. DUE TO THE BETTER DRY AIR IN THE MID LEVELS ALONG WITH LOWER WET BULB VALUES THROUGH EARLY TO MID AFTERNOON BELIEVE WE COULD SEE A FEW STRONG THUNDERSTORMS FORMING ALONG THE SEABREEZE FRONT BY LATE THIS MORNING OR EARLY THIS AFTERNOON OCCURRING MOSTLY INLAND FROM THE COAST WHERE BETTER INSTABILITY OR SURFACE HEATING WILL LIKELY OCCUR. GUSTY STRAIGHT LINE WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREAT. MODIFIED SOUNDINGS BY LATE THIS AFTERNOON SHOW SURFACE BASED CAPES CLIMBING TO AROUND 2000 J/KG. THE COVERAGE OF PRECIP NEAR THE COAST WILL BE WIDELY SCATTERED TO SCATTERED EARLY TODAY FOLLOWED BY SLIGHTLY BETTER COVERAGE INLAND GENERALLY ALONG AND NORTH OF THE I-10 CORRIDOR LATER TODAY AND EARLY TONIGHT. HIGH TEMPS INLAND WILL BE IN THE MID TO UPPER 80S TO THE WEST AND IN THE UPPER 80S TO LOWER 90S TO THE EAST. NEAR THE COAST HIGHS WILL MOSTLY BE IN THE MID 80S FOR MOST AREAS. TONIGHT LOWS WILL BE IN THE UPPER 60S FOR MOST INLAND AREAS AND IN THE LOWER 70S NEAR THE COAST. 32/EE TODAYS WET MICROBURST RISK IS MODERATE. FOR SUNDAY THROUGH MONDAY NIGHT...A LONGWAVE TROF OVER THE CENTRAL STATES...CONTAINING AN UPPER LOW FOR A PERIOD OF TIME...ADVANCES EASTWARD INTO THE EASTERN STATES AND TAKES ON A POSITIVE TILT AS THE SOUTHERN PORTION OF THE TROF IS SLOWED BY RIDGING OVER THE GULF. A SERIES OF SOUTHERN STREAM SHORTWAVES WILL MOVE ACROSS THE REGION SUNDAY INTO MONDAY. WHILE THESE ARE NOT PARTICULARLY STRONG...A REGION OF DEEP TROPICAL MOISTURE CURRENTLY OVER THE SOUTHERN GULF IS DRAWN NORTHWARD INTO THE REGION ON SUNDAY WITH PRECIPITABLE WATER VALUES INCREASING TO 2-2.15 INCHES...ABOUT 150-165 PERCENT OF NORMAL. THE GFS/NAM/ECMWF DEVELOP A SURFACE REFLECTION TROF TO VARYING DEGREES...NAM IS MOST APPARENT...IN RESPONSE TO THE SHORTWAVES WHICH TIGHTENS THE PRESSURE GRADIENT BETWEEN THIS FEATURE AND THE SURFACE RIDGE OVER THE NORTHERN GULF. THIS RESULTS IN A REGION OF SOMEWHAT STRONGER LOWER LEVEL FLOW ADVANCING INTO THE REGION WITH INCREASED THE LOW LEVEL CONVERGENCE AND AT LEAST MODEST ISENTROPIC LIFT NEAR 305K. WITH THE HIGH AMOUNT OF DEEP LAYER MOISTURE AND SURFACE BASED CAPES NEAR 1000-1500 J/KG...PAST EXPERIENCE HAS SHOWN THAT THIS SHOULD BE SUFFICIENT TO SUPPORT CATEGORICAL POPS OVER THE SOUTHERN PORTION OF THE AREA...WHERE HIGHEST DEEP LAYER MOISTURE IS PRESENT...AND LIKELY POPS OVER THE NORTHERN PORTION. A SURFACE REFLECTION TROF IS ABSENT ON MONDAY WITH A SURFACE RIDGE OTHERWISE REMAINING OVER THE NORTHERN GULF. THE BEST DEEP LAYER MOISTURE WILL HAVE MOVED OFF TO THE EAST ON MONDAY...BUT STILL LEAVES PRECIPITABLE WATER VALUES OF 1.75-2 INCHES OVER THE AREA. BOTH THE GFS AND ECMWF SHOW THE BEST FORCING HAVING MOVED AWAY FROM THE AREA ON MONDAY AS THE AXIS OF THE UPPER TROF NEARS THE AREA. HAVE GONE WITH GOOD CHANCE POPS FOR MONDAY WITH WEAK ISENTROPIC LIFT SEEN NEAR 305K...THE SEA BREEZE...AND SUPPORT FROM THE CONTINUING SERIES OF SHORTWAVES CONTRIBUTING TO CONVECTIVE DEVELOPMENT. SURFACE BASED CAPES WILL BE 1500-2500 J/KG. SHEAR REMAINS WEAK THROUGH THE PERIOD...AND THE MOIST ENVIRONMENT ON SUNDAY SHOULD PRECLUDE SEVERE STORM DEVELOPMENT ALTHOUGH THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. WITH INCREASED INSTABILITY ON MONDAY...THERE IS A BETTER POTENTIAL FOR STRONG STORM DEVELOPMENT. TEMPERATURES WILL BE MODERATED BY CONVECTION ON SUNDAY THEN WILL BE NEAR SEASONABLE VALUES ON MONDAY. /29 .LONG TERM (TUESDAY THROUGH FRIDAY)...THE POSITIVELY TILTED LONGWAVE TROF OVER THE EASTERN STATES MOVES INTO THE WESTERN ATLANTIC BY TUESDAY NIGHT WITH RIDGING OVER THE PLAINS BUILDING INTO THE REGION ON WEDNESDAY. AN ASSOCIATED SURFACE LOW WELL TO THE NORTH SENDS A WEAK TRAILING FRONTAL BOUNDARY INTO CENTRAL MISSISSIPPI/ALABAMA ON TUESDAY WHICH MOVES SLOWLY INTO THE FORECAST AREA ON WEDNESDAY BEFORE DISSIPATING. HAVE CONTINUED WITH LOW END CHANCE POPS FOR MOST OF THE AREA ON TUESDAY. HAVE ALSO GONE WITH LOW END CHANCE POPS FOR THE SOUTHERN PORTION OF THE AREA WITH SLIGHT CHANCE POPS ELSEWHERE ON WEDNESDAY AS THE VESTIGES OF THE WEAK BOUNDARY AND THE SEA BREEZE SHOULD PRODUCE SUFFICIENT CONVECTION...BUT MAY ULTIMATELY BE ABLE TO GO WITH SLIGHT CHANCE POPS FOR THE ENTIRE AREA IF SUBSIDENCE FROM THE RIDGING BUILDING INTO THE AREA PROVES STRONG ENOUGH. THE GFS AND ECMWF STILL SHOW A WELL DEFINED SHORTWAVE WHICH MOVES FROM THE NORTHERN PLAINS ON WEDNESDAY WHICH NOW LOOKS TO AMPLIFY INTO A LONGWAVE TROF OVER THE MUCH OF THE EASTERNMOST STATES ON THURSDAY BEFORE MOVING INTO THE WESTERN ATLANTIC. ANOTHER SURFACE LOW PASSING WELL TO THE NORTH SENDS ANOTHER WEAK TRAILING FRONT INTO CENTRAL MISSISSIPPI/ALABAMA ON THURSDAY WHICH MOVES SLOWLY INTO THE FORECAST AREA THROUGH FRIDAY. THE EXTENSION OF UPPER RIDGING INTO THE AREA SHOULD BE WEAKENED ON THURSDAY WITH THE APPROACH OF THE UPPER TROF AND HAVE CONTINUED WITH LOW END CHANCE POPS OVER THE SOUTHERN PORTION OF THE AREA WITH SLIGHT CHANCE POPS ELSEWHERE. HAVE GONE WITH SLIGHT CHANCE POPS FOR FRIDAY FOR NOW. A WARMING TREND FOLLOWS THROUGH THE PERIOD WITH TEMPERATURES WEDNESDAY THROUGH FRIDAY SEVERAL DEGREES ABOVE SEASONABLE VALUES. /29 && .AVIATION (12Z ISSUANCE)...MVFR TO POSSIBLE IFR CONDITIONS EARLY TODAY FOLLOWED VFR CONDITIONS THROUGH ABOUT 06Z TONIGHT THEN MVFR TO IFR CONDITIONS THROUGH 12Z MON. LOWER CEILING AROUND 1.5KFT WITH PATCHY FOG EARLY TODAY FOLLOWED BY SCT TO BKN CEILING RANGING FROM 3KFT TO 5KFT WITH SCATTERED SHOWERS AND THUNDERSTORMS FORMING BY LATE MORNING CONTINUING INTO THE LATE AFTERNOON OR EARLY EVENING HOURS. LOWER CEILINGS AND PATCHY FOG WILL LIKELY RETURN OVERNIGHT AND EARLY MON MORNING. WINDS WILL BE LIGHT AND VARIABLE EARLY TODAY BECOMING MOSTLY SOUTH AT 8 TO 10 KNOTS THIS AFTERNOON AND EARLY THIS EVENING DIMINISHING TO 5 TO 7 KNOTS OVERNIGHT AND EARLY MON. 32/EE && .MARINE...A LIGHT ONSHORE FLOW THIS MORNING WILL INCREASE THIS AFTERNOON AND EARLY TONIGHT DUE TO AFTERNOON HEATING OR SEABREEZE AFFECTS THEN BUILD BETTER ON SUN AHEAD OF A DEEPENING MID TO UPPER TROF SHIFTING EAST OF THE CENTRAL PLAINS AND TX. BETTER WINDS AND SEAS WILL OCCUR SUN AFTERNOON AND SUN EVENING DUE TO AFTERNOON HEATING OR SEABREEZE EFFECTS ALSO. WITH BETTER ONSHORE WINDS DEVELOPING BY SUN AFTERNOON SEAS UP TO 5 TO 7 FEET WILL BE POSSIBLE OUT TO 60 NM POSSIBLY LEADING TO A SMALL CRAFT ADVISORY FOR THE AFTERNOON HOURS ON SUN. FOR NOW WILL HOLD OFF ON THE ADVISORIES THOUGH MENTION EXERCISE CAUTION FOR MOST OF THE MARINE AREA ON SUN AND WAIT FOR ANOTHER MODEL RUN THIS MORNING BEFORE COMMITTING TO ANY ADVISORIES FOR SUN. FOR LATER IN THE PD UPPER TROF LIFTS OUT ON MON WITH STRONG HIGH PRESSURE BUILDING WEST OVER MUCH OF THE NORTHERN AND CENTRAL GULF RESULTING IN A LIGHT TO MODERATE WEST TO SOUTHWEST FLOW FOR MUCH OF NEXT WEEK. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 87 71 86 71 89 / 30 20 80 30 50 PENSACOLA 87 74 85 73 88 / 30 30 80 30 40 DESTIN 85 74 84 73 86 / 30 30 80 30 40 EVERGREEN 89 69 87 69 89 / 30 20 80 30 50 WAYNESBORO 87 69 87 70 89 / 30 20 70 20 50 CAMDEN 89 69 87 69 89 / 20 30 70 40 50 CRESTVIEW 90 68 87 68 90 / 30 20 80 30 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 8, 5:41 AM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 541 AM CDT SAT JUN 8 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 541 AM CDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ALONG COAST AND SHIFT INLAND IN THE MORNING AND PROGRESS FURTHER INLAND THROUGH THE AFTERNOON. FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY STRAIGHT LINE WIND GUSTS UP TO AROUND 40 MPH WILL THE MAIN THREAT WITH THE STRONGER THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. THE RIP CURRENT OUTLOOK FOR TODAY IS MODERATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE ATMOSPHERE WILL REMAIN MOSTLY UNSETTLED THROUGH MIDWEEK FORCING THUNDERSTORM DEVELOPMENT EACH DAY. LATER IN THE WEEK HIGH PRESSURE BUILDS ACROSS THE NORTHERN GULF AND CENTRAL GULF COAST REGION LIMITING THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS EACH DAY. DANGEROUS CLOUD TO GROUND LIGHTNING AND GUSTY STRAIGHT LINE WINDS WILL BE THE MAIN THREAT WITH MOST OF THE STRONGER THUNDERSTORMS THROUGH THE FORECAST PERIOD. THE RIP CURRENT OUTLOOK FOR SUNDAY AND MONDAY IS MODERATE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-091200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 541 AM CDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE OFFSHORE WATERS LATE TONIGHT. SOUTHERLY WINDS AND SEAS WILL BUILD WELL OFFSHORE LATE TONIGHT AND EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY ON SUNDAY DUE TO A STRONGER SOUTHERLY WIND FLOW DEVELOPING EARLY IN THE DAY. SMALL CRAFT SHOULD EXERCISE CAUTION ON SUNDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE OFFSHORE WATERS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY.
In the hours before
Special weather statement, Jun 8, 12:56 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1256 PM CDT SAT JUN 8 2013 ALZ061-081830- UPPER MOBILE AL- 1256 PM CDT SAT JUN 8 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MOBILE COUNTY IN SOUTHWEST ALABAMA...THROUGH 130 PM CDT... AT 1255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 4 MILES WEST OF SATSUMA...OR 6 MILES NORTH OF SARALAND. THIS STORM IS MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... MOVICO... SATSUMA... SARALAND... I65 AND US 43... I65 AND AL 158... CREOLA... BUCKS... AXIS... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 11 AND 31. THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35 TO 45 MPH...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. BE PREPARED TO SEEK SAFE SHELTER INDOORS IF THIS STORM APPROACHES YOUR LOCATION. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. &&
Special weather statement, Jun 8, 1:28 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 128 PM CDT SAT JUN 8 2013 ALZ061-062-081900- UPPER BALDWIN AL-UPPER MOBILE AL- 128 PM CDT SAT JUN 8 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BALDWIN AND NORTHEASTERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 200 PM CDT... AT 126 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF CREOLA...OR 4 MILES EAST OF I65 AND US 43...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MOVICO... SATSUMA... SARALAND... MOUNT VERNON... I65 AND US 43... CREOLA... BUCKS... AXIS... I65 AND AL 59... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 17 AND 43. THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. PENNY TO NICKEL SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINS ARE ALSO POSSIBLE WITH THIS STORM. SEEK SAFE SHELTER INDOORS UNTIL THE STORM HAS PASSED. &&
Special weather statement, Jun 8, 2:31 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 231 PM CDT SAT JUN 8 2013 ALZ052-082015- WASHINGTON AL- 231 PM CDT SAT JUN 8 2013 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 315 PM CDT... AT 230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 9 MILES SOUTHEAST OF CHATOM...OR 6 MILES SOUTHWEST OF WAGARVILLE...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... WAGARVILLE... TIBBIE... SAINT STEPHENS... LEROY... THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AROUND 40 MPH...IN ADDITION TO SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. BE PREPARED TO SEEK SAFE SHELTER INDOORS IF THIS STORM APPROACHES YOUR LOCATION. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. &&
Special weather statement, Jun 8, 3:01 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 301 PM CDT SAT JUN 8 2013 MSZ075-076-082045- PERRY MS-GREENE MS- 301 PM CDT SAT JUN 8 2013 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PERRY AND NORTHERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 345 PM CDT... AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 8 MILES SOUTHEAST OF RICHTON...OR 6 MILES NORTH OF BEAUMONT...AND MOVING NORTHEAST AT 15 MPH. ANOTHER STRONG STORM WAS ALSO LOCATED ABOUT 14 MILES NORTHWEST OF LEAKESVILLE...AND WAS ALSO MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... BEAUMONT... BYRD... CARSON CITY... THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 45 TO 55 MPH...PENNY TO NICKEL SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. BE PREPARED TO SEEK SAFE SHELTER INDOORS IF THIS STORM APPROACHES YOUR LOCATION. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:43 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.